Psycho-Babble Withdrawal | about withdrawal from medication | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ


Posted by llenox on November 4, 2009, at 11:17:18

I started 15mg. remeron on aug.12, 3 weeks into it I told the Dr.s I had developed sores im my mouth and nose and pin pricks. they told me it was all in my head then raised to 22mg. I went absolutely crazy on it. got myself down to 7.5 then they raised it again to get me off of clonazapam which I had gotten down from 3mg. to 1 mg. on my own. then he suggested 15 mg. again and i fell for it. waking up in shock, can't sleep,chills. So I then went back down to 7.5 after 10 days. Feeling better then yesterday I took a zyrtec, big mistake as remeron has antihistamines in it and i never did well on those. I have not been on remeron quite 3 months. Please advise me how to cut down. I hate this crap. I need help. i was just put on this stuff after my Moms death. Have situational gad which I am learning how to face but the remeron is making me miserable. linda




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Withdrawal | Framed

poster:llenox thread:924410